@article{bwmeta1.element.bwnjournal-article-cmv79z1p9bwm, author = {Jo\"el Rivat}, title = {On the metric theory of continued fractions}, journal = {Colloquium Mathematicae}, volume = {79}, year = {1999}, pages = {9-15}, zbl = {0923.11114}, language = {en}, url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-cmv79z1p9bwm} }
Rivat, Joël. On the metric theory of continued fractions. Colloquium Mathematicae, Tome 79 (1999) pp. 9-15. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-cmv79z1p9bwm/
[000] [1] I. Aliev, S. Kanemitsu and A. Schinzel, On the metric theory of continued fractions, Colloq. Math. 77 (1998), 141-146. | Zbl 0904.11021
[001] [2] P. Kargaev and A. Zhigljavsky, Asymptotic distribution of the distance function to the Farey points, J. Number Theory 65 (1997), 130-149. | Zbl 0931.11028
[002] [3] E. Landau, Handbuch der Lehre von der Verteilung der Primzahlen, Teubner, Leipzig, 1909; reprinted by Chelsea, New York, 1953. | Zbl 40.0232.08
[003] [4] E. C. Titchmarsh, The Theory of the Riemann Zeta-Function, revised by D. R. Heath-Brown, second ed., Oxford Univ. Press, New York, 1986. | Zbl 0601.10026
[004] [5] A. Walfisz, Weylsche Exponentialsummen in der neueren Zahlentheorie, Deutscher Verlag Wiss., Berlin, 1963. | Zbl 0146.06003